| Model Number |
0684-00-0479-07 |
| Medical Device Problem Codes |
Inflation Problem (1310); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy, the pump had initial function with good augmentation for 8 to 10 min.Then it showed sudden iab inflation failure and blood in catheter.A new iab was inserted to continue therapy.There was no patient harm or adverse event reported.
Additional Manufacturer Narrative
Complaint record id # (b)(4).
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy, the pump had initial function with good augmentation for 8 to 10 min.Then it showed sudden iab inflation failure and blood in catheter.After 30 minutes of use, the iab was removed and a new iab was inserted to continue therapy.There was no patient harm or adverse event reported.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint # (b)(4).